Supremum estimates for degenerate, quasilinear stochastic partial differential equations

Dareiotis K, Gess B (2019)
ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES 55(3): 1765-1796.

Zeitschriftenaufsatz | Veröffentlicht| Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor/in
Dareiotis, Konstantinos; Gess, BenjaminUniBi
Abstract / Bemerkung
We prove a priori estimates in L-infinity for a class of quasilinear stochastic partial differential equations. The estimates are obtained independently of the ellipticity constants epsilon and thus imply analogous estimates for degenerate quasilinear stochastic partial differential equations, such as the stochastic porous medium equation.
Stichworte
Degenerate SPDEs; Stochastic porous medium; Moser's iteration
Erscheinungsjahr
2019
Zeitschriftentitel
ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES
Band
55
Ausgabe
3
Seite(n)
1765-1796
ISSN
0246-0203
Page URI
https://pub.uni-bielefeld.de/record/2937862

Zitieren

Dareiotis K, Gess B. Supremum estimates for degenerate, quasilinear stochastic partial differential equations. ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES. 2019;55(3):1765-1796.
Dareiotis, K., & Gess, B. (2019). Supremum estimates for degenerate, quasilinear stochastic partial differential equations. ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, 55(3), 1765-1796. doi:10.1214/18-AIHP934
Dareiotis, K., and Gess, B. (2019). Supremum estimates for degenerate, quasilinear stochastic partial differential equations. ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES 55, 1765-1796.
Dareiotis, K., & Gess, B., 2019. Supremum estimates for degenerate, quasilinear stochastic partial differential equations. ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, 55(3), p 1765-1796.
K. Dareiotis and B. Gess, “Supremum estimates for degenerate, quasilinear stochastic partial differential equations”, ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, vol. 55, 2019, pp. 1765-1796.
Dareiotis, K., Gess, B.: Supremum estimates for degenerate, quasilinear stochastic partial differential equations. ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES. 55, 1765-1796 (2019).
Dareiotis, Konstantinos, and Gess, Benjamin. “Supremum estimates for degenerate, quasilinear stochastic partial differential equations”. ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES 55.3 (2019): 1765-1796.